My 80-year-old father has been diabetic for the past 30 years and hypertensive for the past five years. He had a stroke 15 years ago, underwent cardiac surgery seven years ago, and took treatment for non-Hodgins lymphoma 11 years ago. He has been experiencing lower back pain on the left side for the past four days while getting up and walking. We went to an orthopedician, and they have suggested taking tablet Chymoral-AP twice daily for one week and capsule Myoril 4 mg thrice daily for one week. I have attached his latest reports of ECG and ECHO.
Welcome to icliniq.com.
Thanks for the query.
I have gone through all the reports you sent (attachments removed to protect the patient’s identity) and found ECG (electrocardiogram) and echocardiography normal. The kidney function is slightly deranged, and the rest of the reports are fine. Pain is more likely to be muscular. So, continue taking painkillers and muscle relaxants. There is nothing wrong with the cardiac point of view.
If pain is very severe, then take an x-ray of the region to rule out the cause.
Thanks for the reply.
Is the elevated BUN a cause of worry? This is the first time it has come high, and his creatinine is fine.
Could it be due to the painkillers?
Welcome back to icliniq.com.
Do not worry. Kindly drink more water and repeat the test after two months. It would help to keep his blood pressure and sugar levels under control.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I get chest pains through the day and sometimes will get light headed and cannot think clearly ... Read fullDiabetes
What Is Diabetes ... Diabetes or diabetes mellitus is a condition that affects how your body uses blood glucose or blood sugar ... Read fullI have low back pain and frequent urination after sex. Why?
.. here to help you. Yes, your symptoms are consistent with either urinary tract infection (UTI) or prostatic enlargement. In fact, you might have benign prostatic hyperplasia (BPH) contributing to UTI. The second reason can be sexually transmitted ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now